# SDR RAIA201608230001

- Difficulty date: August 23, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 37,084 hours, 21,972 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, F/A ADIVSED A FOUL ODOR IN THE CABIN.  INSPECTED AND FOUND OIL LEAKING FROM NR 2 ENGINE AT NR 4 CARBON SEAL. REMOVED AND REPLACED THE NR 2 ENGINE.
